标题:Stochastic H2/Hcontrol of nonlinear systems with time-delay and state-dependent noise
作者:Gao, Ming ;Sheng, Li ;Zhang, Weihai
作者机构:[Gao, Ming ;Sheng, Li ] College of Information and Control Engineering, China University of Petroleum (East China), Qingdao; 266580, China;[Zhang, Wei 更多
通讯作者:Sheng, Li
来源:Applied Mathematics and Computation
出版年:2015
卷:266
页码:429-440
DOI:10.1016/j.amc.2015.05.090
摘要:This paper investigates the problem of H2/Hcontrol for nonlinear stochastic systems with time-delay and state-dependent noise. Firstly, a sufficient condition for the existence of the nonlinear stochastic H2/Hcontrol with time-delay is presented in terms of coupled Hamilton-Jacobi equations (HJEs). Secondly, by using the fuzzy approach, the stochastic H2/Hcontroller can be designed via solving a set of linear matrix inequalities instead of coupled HJEs. Finally, two numerical examples are employed to show the effectiveness of the results obtained.
© 2015 Elsevier Inc. All rights reserved.
收录类别:EI
资源类型:期刊论文
TOP